# SDR USAA2012060100002

- Difficulty date: May 27, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 71,813 hours, 32,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A6766RP
- Condition: Damaged
- Location: L2 Door
- Part time: 28,123 hours, 17,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - DAMAGED ESCAPE SLIDE RAFT AT L2 DOOR.  REMOVED, SENT TO SHOP, REPAIRED AND INSTALLED ESCAPE SLIDE RAFT AT L2 DOOR IAW AMM 25-62-44-400-007-A AND PERFORMED TEST IAW AMM 25-62-44-400-007-A PART 4 ITEM G.
